# SDR CA190823014

- Difficulty date: July 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ATB DUE TO AIRCRAFT DEPRESSURIZATION AT FL250. GROUND PRESSURIZATION TESTS CARRIED OUT. LEAK TRACED TO ADF ANTENNA AND FUSELAGE DRAIN HELD OPEN BY DEBRIS. AIRCRAFT IS NOW SERVICEABLE. (TC# 20190823014)
